# SDR HYIA2020040627001

- Difficulty date: March 27, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: C4020637
- Aircraft time: 30,929 hours, 35,201 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Distorted
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING ODOR IN THE CABIN. UPON INSPECTION, MAINTENANCE FOUND STATIC LINE DISTORTED.  TROUBLESHOT HEATER, AND FOUND OPERATIONAL.  INSPECTED BAY AREA, HEATER DUCTS, COMBUSTION BLOWER, FUEL PUMP, THERMOSTAT, AIRFLOW SWITCH, HEATER SWITCH AND WIRING; NO FURTHER DEFECTS NOTED.
